Aa
A
A
Close
Avatar_universal
Side effect of Naphazoline (clearine )
Hi,

I had been using Naphazoline (clearine ) to cure the eye dryness problem (as suggested by  my doctor) for over a month.
But It seemed to have effected my vision a lot, previously I only needed spectacles to read, But now I can not see after 10 feets clearly.
Is this side effect temporary, or is it permanent.
Cancel
1 Answers
Page 1 of 1
233488_tn?1310696703
Stop the medication and see an Eye MD ophthalmologist as soon as possible.

JCH MD
Comment
Cancel
233488_tn?1310696703
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Side effect of Naphazoline (clearine )
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Eye Care Answerers
177275_tn?1438375244
Blank
Kansas City, MO
Avatar_universal
Blank
Trumbull, CT
Avatar_universal
Blank
Avatar_universal
Blank
Phnom Penh, Cambodia
Avatar_universal
Blank
Jacksonville, FL
Avatar_universal
Blank
Preston, United Kingdom